Academic Journals Database
Disseminating quality controlled scientific knowledge

Advances in Difference Equations

ISSN: 1687--1839
Publisher: Hindawi Publishing Corporation


ADD TO MY LIST
 
Generalized Zeros of Symplectic Difference System and of Its Reciprocal System

Author(s): Došlý Ondřej | Pechancová Šárka
Volume: 2011
Issue: 1
Year: 2011
Impulsive Integrodifferential Equations Involving Nonlocal Initial Conditions

Author(s): Wang Rong-Nian | Xia Jun
Volume: 2011
Issue: 1
Year: 2011
Superstability of generalized cauchy functional equations

Author(s): Lee Young-Su | Chung Soon-Yeong
Volume: 2011
Issue: 1
Year: 2011
The Existence of Positive Solution to a Nonlinear Fractional Differential Equation with Integral Boundary Conditions

Author(s): Feng Meiqiang | Liu Xiaofang | Feng Hanying
Volume: 2011
Issue: 1
Year: 2011
Annular Bounds for Polynomial Zeros and Schur Stability of Difference Equations

Author(s): Li Ke | Liang Jin
Volume: 2011
Issue: 1
Year: 2011
Local existence and uniqueness of solutions of a degenerate parabolic system

Author(s): Zhang Dazhi | Sun Jiebao | Wu Boying
Volume: 2011
Issue: 1
Year: 2011
Lattictic non-archimedean random stability of ACQ functional equation

Author(s): Cho Yeol | Saadati Reza
Volume: 2011
Issue: 1
Year: 2011
Comparison and validation of integer and fractional order ultracapacitor models

Author(s): Dzieliński Andrzej | Sarwas Grzegorz | Sierociuk Dominik
Volume: 2011
Issue: 1
Year: 2011
Qualitative behavior of a rational difference equation

Author(s): Qian Xiao | Qi-hong Shi
Volume: 2011
Issue: 1
Year: 2011
Asymptotic Behavior of Solutions of Higher-Order Dynamic Equations on Time Scales

Author(s): Sun Taixiang | Xi Hongjian | Peng Xiaofeng
Volume: 2011
Issue: 1
Year: 2011
Existence and globally exponential stability of equilibrium for fuzzy BAM neural networks with distributed delays and impulse

Author(s): Zhang Qianhong | Yang Lihui | Liao Daixi
Volume: 2011
Issue: 1
Year: 2011
Multiple Periodic Solutions for Difference Equations with Double Resonance at Infinity

Author(s): Zhang Xiaosheng | Wang Duo
Volume: 2011
Issue: 1
Year: 2011
On Efficient Method for System of Fractional Differential Equations

Author(s): Khan NajeebAlam | Jamil Muhammad | Ara Asmat | Khan Nasir-Uddin
Volume: 2011
Issue: 1
Year: 2011
Nonlocal Impulsive Cauchy Problems for Evolution Equations

Author(s): Liang Jin | Fan Zhenbin
Volume: 2011
Issue: 1
Year: 2011
Abstract fractional integro-differential equations involving nonlocal initial conditions in α-norm

Author(s): Wang Rong-Nian | Liu Jun | Chen De-Han
Volume: 2011
Issue: 1
Year: 2011
Oscillation of higher-order quasi-linear neutral differential equations

Author(s): Xing Guojing | Li Tongxing | Zhang Chenghui
Volume: 2011
Issue: 1
Year: 2011
Existence results for a coupled system of nonlinear fractional 2m-point boundary value problems at resonance

Author(s): Wang Gang | Liu Wenbin | Zhu Sinian | Zheng Ting
Volume: 2011
Issue: 1
Year: 2011
Multiplicity results for a generalized Sturm-Liouville dynamical system on time scales

Author(s): Zhang Youwei
Volume: 2011
Issue: 1
Year: 2011
Chaotic incommensurate fractional order Rössler system: active control and synchronization

Author(s): Razminia Abolhassan | Majd Vahid | Baleanu Dumitru
Volume: 2011
Issue: 1
Year: 2011
From Newton's Equation to Fractional Diffusion and Wave Equations

Author(s): Vázquez Luis
Volume: 2011
Issue: 1
Year: 2011
On a Nonlinear Integral Equation with Contractive Perturbation

Author(s): Zhu Huan
Volume: 2011
Issue: 1
Year: 2011
On the Existence of Solutions for Dynamic Boundary Value Problems under Barrier Strips Condition

Author(s): Luo Hua | An Yulian
Volume: 2011
Issue: 1
Year: 2011
Synchronization of nonidentical chaotic neural networks with leakage delay and mixed time-varying delays

Author(s): Song Qiankun | Cao Jinde
Volume: 2011
Issue: 1
Year: 2011
Scaling limits of non-isentropic Euler-Maxwell equations for plasmas

Author(s): Yang Jianwei | Gao Qinghua | Zhang Qingnian
Volume: 2011
Issue: 1
Year: 2011
Notes on Interpolation Inequalities

Author(s): Dong Jiu-Gang | Xiao Ti-Jun
Volume: 2011
Issue: 1
Year: 2011
Dynamic behavior of a nonlinear rational difference equation and generalization

Author(s): Shi Qihong | Xiao Qian | Yuan Guoqiang | Liu Xiaojun
Volume: 2011
Issue: 1
Year: 2011
Fractional nonlocal impulsive quasilinear multi-delay integro-differential systems

Author(s): Debbouche Amar
Volume: 2011
Issue: 1
Year: 2011
A new construction on the q-Bernoulli polynomials

Author(s): Rim Seog-Hoon | Bayad Abdelmejid | Moon Eun-Jung | Jin Joung-Hee | Lee Sun-Jung
Volume: 2011
Issue: 1
Year: 2011
Perturbation formula for the two-phase membrane problem

Author(s): Bozorgnia Farid
Volume: 2011
Issue: 1
Year: 2011
Nonlocal Boundary Value Problem for Impulsive Differential Equations of Fractional Order

Author(s): Yang Liu | Chen Haibo
Volume: 2011
Issue: 1
Year: 2011
Exponential Stability of Two Coupled Second-Order Evolution Equations

Author(s): Wan Qian | Xiao Ti-Jun
Volume: 2011
Issue: 1
Year: 2011
Bessel potential space on the Laguerre hypergroup

Author(s): Ahmed Taieb
Volume: 2011
Issue: 1
Year: 2011
A Variational Inequality from Pricing Convertible Bond

Author(s): Yan Huiwen | Yi Fahuai
Volume: 2011
Issue: 1
Year: 2011
On the Generalized -Genocchi Numbers and Polynomials of Higher-Order

Author(s): Ryoo CS | Kim T | Choi J | Lee B
Volume: 2011
Issue: 1
Year: 2011
Solution to a Function Equation and Divergence Measures

Author(s): Dong Chuan-Lei | Liang Jin
Volume: 2011
Issue: 1
Year: 2011
New Existence Results for Nonlinear Fractional Differential Equations with Three-Point Integral Boundary Conditions

Author(s): Ahmad Bashir | Ntouyas SotirisK | Alsaedi Ahmed
Volume: 2011
Issue: 1
Year: 2011
Weighted Inequalities for Potential Operators with Lipschitz and BMO Norms

Author(s): Tong Yuxia | Gu Jiantao
Volume: 2011
Issue: 1
Year: 2011
Numerical Solutions of a Fractional Predator-Prey System

Author(s): Liu Yanqin | Xin Baogui
Volume: 2011
Issue: 1
Year: 2011
Solutions to a Three-Point Boundary Value Problem

Author(s): Liang Jin | Lv Zhi-Wei
Volume: 2011
Issue: 1
Year: 2011
Value Distributions and Uniqueness of Difference Polynomials

Author(s): Liu Kai | Liu Xinling | Cao TingBin
Volume: 2011
Issue: 1
Year: 2011
Square-mean almost automorphic mild solutions to some stochastic differential equations in a Hilbert space

Author(s): Chang Yong-Kui | Zhao Zhi-Han | N'Guérékata Gaston
Volume: 2011
Issue: 1
Year: 2011
Dynamics of a two-dimensional system of rational difference equations of Leslie--Gower type

Author(s): Kalabušić S | Kulenović MRS | Pilav E
Volume: 2011
Issue: 1
Year: 2011

Tango Jona
Tangokurs Rapperswil-Jona

    
RPA Switzerland

Robotic Process Automation Switzerland